Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 96, NWS Albany, NY

August 23, 2020Albany County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 23, 2020, 3:47 PM EDT for Albany County, New York. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2020, 3:47 PM EDT (19:47 UTC)
Expired
Aug 23, 2020, 4:34 PM EDT
In force
47 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Albany County, NY

The radar

The Albany radar (KENX), 20 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 3:49 PM EDTTSTM WND DMG6 W Ravena, NYMULTIPLE TREES DOWN BETWEEN LINDSKOOG ROAD AND WHITBECK ROAD
Aug 23, 3:49 PM EDTTSTM WND DMG6 W Ravena, NYTREES DOWN ON 1716 RT 143 IN COEYMAN, NY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS51 KALY 231947
SVRALY
NYC001-232045-
/O.NEW.KALY.SV.W.0096.200823T1947Z-200823T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
347 PM EDT Sun Aug 23 2020

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Albany County in east central New York...

* Until 445 PM EDT.

* At 347 PM EDT, a severe thunderstorm was located near Ravena, or 9
  miles southwest of Delmar, moving west at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ravena, Coeymans, Coeymans Hollow, Aquetuck, South Bethlehem,
  Bethlehem Heights, Roah Hook, Spawn Hollow and Callanans Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4251 7395 4255 7388 4252 7377 4249 7378
      4246 7378 4245 7389
TIME...MOT...LOC 1947Z 069DEG 6KT 4250 7391 

HAIL...1.00IN
WIND...60MPH
 
$$

CS
1 follow-up statement
155 
WWUS51 KALY 232034
SVSALY

Severe Weather Statement
National Weather Service Albany NY
434 PM EDT Sun Aug 23 2020

NYC001-232043-
/O.CAN.KALY.SV.W.0096.000000T0000Z-200823T2045Z/
Albany NY-
434 PM EDT Sun Aug 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened and moved out of 
the area.  Therefore, the warning has been cancelled.

LAT...LON 4251 7395 4255 7388 4252 7377 4249 7378
      4246 7378 4245 7389
TIME...MOT...LOC 2033Z 069DEG 6KT 4247 7401 

$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 1:49 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 23, 1:49 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
149 PM EDT Sun Aug 23 2020

.SYNOPSIS...
Warm and humid conditions will continue into Tuesday
with isolated to scattered showers and thunderstorms each day. A
cold front will push across the region on Tuesday and usher in a
cooler and less humid air mass for Wednesday. Rain chances will
increase again by the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM EDT, plenty of sunshine across the area this
morning with temps warming up quickly. Current temps are in the
70s with dew points in the mid 60s. Also looking at CAMS, looks
like convection will initiate right around 18z across the
Capital District and progress south and east through the
afternoon. Coverage will be better than yesterday but still
remain scattered in nature. So only minor changes to the current
forecast to reflect recent obs and cloud cover. Please stay
weather aware this afternoon...

Prev Disc...
As of 625 AM EDT...It will be a mostly sunny and dry start to
the day as most of the morning clouds and shower activity
remain to the north of the forecast area near the International
Border. Any patchy fog will lift by 9 am.

Another warm and humid day will be on tap with high temperatures
fairly similar to yesterday (upper 70s in the higher elevations
to the mid- to upper 80s in the valleys). Dew points will be
mainly in the 60s. Maximum heat index values will be in the 90
to 92 range, so it will remain shy of Heat Advisory criteria
(95 degrees or more).

With the warm and humid air mass in place, there will be a
chance for showers and thunderstorms, with the bulk of the
activity during the afternoon. While MLCAPE values could reach
1000-2000 J/kg, there is a lack of upper-level support for
organized convection. 0-6 km bulk shear values are weak, only
around 20 knots. However, DCAPE values are decent (750-1000
J/kg). So, we do expect at least scattered coverage this
afternoon with terrain-induced and low-level convergence zones
to be favored locations for development. The high DCAPE values
can be enough to produce gusty winds and perhaps some small hail
in the strongest thunderstorms. It is for this reason the Storm
Prediction Center placed much of the region (outside of the
mid-Hudson Valley into Litchfield County, CT) in a Marginal Risk
for severe thunderstorms this afternoon.

Any activity will dissipate this evening and give way to a clear
to partly cloudy night with some areas of patchy fog, especially
in river valleys and in areas that received rainfall. Lows will
fall into the 60s (except mid- to upper 50s in the higher
elevations).

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Monday will be a similar weather day when compared to Sunday
with another warm and humid day with highs ranging from the
upper 70s to upper 80s (and heat indices short of Heat Advisory
criteria). The difference for Monday is better upper-level
support as a shortwave is expected to move across the region.
Still, with a lack of surface features, shower and thunderstorm
activity will be isolated to scattered in nature. Some of the
strongest thunderstorms can still produce some gusty winds.

During Monday night, activity should lessen some as the focus
turns to an approaching system and associated cold front from
the Great Lakes. Showers and a few thunderstorms will progress
along the front. Some of these showers may reach areas north and
west of the Capital District before dawn Tuesday, and can still
be heavy and gusty. The Storm Prediction Center has placed
areas to the north and west of the Capital Region in a Marginal
Risk for severe thunderstorms for this activity (and possible
afternoon activity as well). Lows Monday night will be in the
60s.

Tuesday will be warm and humid to start, then the passage of the
cold front will bring a cooler and less humid air mass by the
end of the day. Timing of this front is uncertain at this time,
but early indications are that it will push across the region
during the morning and early afternoon hours. If this timing
occurs, widespread strong to severe thunderstorms could be a
challenge. However, the upper-level dynamics are quite strong
and the upper- level trough associated with this system is
lagging behind the front and will not push across the region
until Tuesday evening. So, even in the cooler air, some stronger
elevated convection may develop during the afternoon. For the
morning, some showers and thunderstorms will push across the
region along the front, with a few of these also possibly
strong. All- in- all, this day will need to be monitored
closely. Behind the front, winds will pick up during the
afternoon with gusts up to 30 mph possible. Highs Tuesday will
vary greatly due to the frontal passage with upper 60s to lower
70s across the Adirondacks to the upper 80s in the mid- Hudson
Valley. Temperatures will fall quickly Tuesday night with lows
reaching the upper 40s in the Adirondacks to the 50s to near 60
elsewhere.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure nosing into the region on Wednesday brings slightly
below normal temperatures, well below normal dew points, and mostly
clear skies.

For the remainder of the extended period, we are dealing with some
unsettled weather. For Thursday and Friday a warm front will settle
into the area. The front will act as a focus for showers and
thunderstorms. Instability during this period looks fairly muted, so
not expecting any severe thunderstorm activity. Temperatures will be
dependent on where the front evolves. Generally near normal most
locales, but above normal south of the front.

On Saturday, a cold front moves across the region. Instability
remains muted, but 0-6km shear is fairly healthy at 30-40 knots. So
some potential for severe storms in a low CAPE/high shear regime.
Behind the front, breezy conditions settle in.

Rainfall amounts with the front on Saturday will depend on the track
of Laura and its interaction with the front. The GFS shows
entrainment of Laura's moisture into the front.  On the other hand,
the ECMWF keeps Laura separate from frontal interaction. Another
item that needs sorting out over the upcoming week.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...

With warm and humid conditions in place, current visible
satellite imagery shows cumulus clouds quickly developing and
growing into towers. As a result, our main concern for the
terminals through sunset will be scattered thunderstorms capable
of lightning, brief gusty winds and wind direction shift to the
west and heavy downpours. MVFR visibilities may occur during
any thunderstorm that passes over a terminal. The main window of
opportunity will be from 18 UTC to 22 UTC and we used a TEMPO
group to illustrate this potential. Latest guidance suggest PSF,
ALB and GFL have the best opportunity for thunderstorms which is
why we only mentioned -RA in the TEMPO group for POU. We will
monitor trends and update as needed.

Thunderstorms should diminish by 00 UTC with ceilings and
visibilities again expected to deteriorate at GFL and PSF after
03 UTC, assuming both sites experience a shower or thunderstorm
this afternoon. Initially visibilities may drop to fog
formation with a BKN-OVC stratus deck reducing ceilings near or
after 06 UTC - 09 UTC to IFR levels or even brief LIFR. Any
mid-level clouds that linger overnight may mitigate fog
formation.

Outside of any storms this afternoon, winds should remain out of
the south or southeast ranging 5 to 10 kts. Strong gusts and a
wind shift to the west will be possible in any stronger storms.
Tonight winds should turn light and variable.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Breezy. Chance of SHRA...TSRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
Wednesday Night: Moderate Operational Impact. Slight Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA..

&&

.FIRE WEATHER...
Warm and humid weather continues into Tuesday with isolated to
scattered showers and thunderstorms each day. RH values will
lower into the 45 to 60 percent range each afternoon and
rebound to 85-100 percent at night. A cold frontal passage will
bring a cooler and less humid air mass on Wednesday.

Wind speeds will peak between 10-20 mph during the afternoon
hours today and Monday. Wind gusts on Tuesday could reach 30
mph, especially during the afternoon.

&&

.HYDROLOGY...
Isolated to scattered showers/thunderstorms are expected across
the area each day through Tuesday, mainly during the afternoon
and evening. Locally heavy downpours will be possible.

Due to the isolated to scattered coverage, this rainfall should
have minimal impacts on larger steam rivers.

Dry weather returns on Wednesday with additional rain chances by
the end of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...JLV/Rathbun
NEAR TERM...JLV/Rathbun
SHORT TERM...Rathbun
LONG TERM...OKeefe
AVIATION...Speciale
FIRE WEATHER...JLV/Rathbun
HYDROLOGY...JLV/Rathbun
Hazardous weather outlook, Aug 23, 4:11 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
411 AM EDT Sun Aug 23 2020

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
411 AM EDT Sun Aug 23 2020

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

There is a Marginal Risk for severe thunderstorms this afternoon and
evening across most of the area with the exception of the mid-Hudson
Valley and northwestern Connecticut.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a Marginal Risk for severe thunderstorms Monday afternoon
into Monday night for the southern Adirondacks, western Mohawk
Valley, Lake George Saratoga region and parts of southern Vermont.

There is a Slight Risk for severe thunderstorms on Tuesday across the
entire forecast area.

There is a chance of thunderstorms on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind damage reports to the
National Weather Service in Albany New York while following local,
state and CDC guidelines.

In the hours before

Local storm report, Aug 23, 2:58 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
258 PM EDT SUN AUG 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             2 WSW HAMPTON MANOR     42.61N  73.77W
08/23/2020  M1.00 INCH       ALBANY             NY   PUBLIC

&&

EVENT NUMBER ALY2002818

JLV
Special weather statement, Aug 23, 3:01 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
301 PM EDT Sun Aug 23 2020

NYZ042-043-083-231930-
Northern Washington-Southeast Warren-Northern Warren-
301 PM EDT Sun Aug 23 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND NORTHWESTERN
WASHINGTON COUNTIES...

At 300 PM EDT, a strong thunderstorm was located over Warrensburg,
moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Lake George Village around 315 PM EDT.
  Bolton Landing around 320 PM EDT.

Other locations impacted by this storm include Shelving Rock, Thurman
Station, Cleverdale, South Bay, Big Hollow, Wevertown, South Bay
Village, Lake George, Mount Hope and Athol.
This includes Interstate 87 between exits 22 and 24.

If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4363 7343 4338 7348 4341 7361 4339 7361
      4349 7401 4364 7397
TIME...MOT...LOC 1900Z 278DEG 14KT 4353 7376

Frugis
Special weather statement, Aug 23, 3:05 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
305 PM EDT Sun Aug 23 2020

NYZ052-053-059-231930-
Eastern Albany-Western Rensselaer-Eastern Greene-
305 PM EDT Sun Aug 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALBANY AND
SOUTHWESTERN RENSSELAER COUNTIES...

At 305 PM EDT, a strong thunderstorm was located over Ravena, or 8
miles south of Delmar, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
New Baltimore, Ravena, Selkirk, Coeymans, Coeymans Hollow, South
Bethlehem, Spawn Hollow, Callanans Corners, Schodack Landing,
Aquetuck, Deans Mill, Bethlehem Heights, Muitzes Kill and Roah Hook.

This includes Interstate 87 near exit 21A.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4248 7363 4246 7378 4244 7377 4242 7385
      4251 7394 4255 7387
TIME...MOT...LOC 1905Z 330DEG 8KT 4251 7384

CS
Special weather statement, Aug 23, 3:05 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
305 PM EDT Sun Aug 23 2020

MAZ001-NYZ054-231945-
Northern Berkshire-Eastern Rensselaer-
305 PM EDT Sun Aug 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND
SOUTHEASTERN RENSSELAER COUNTIES...

At 305 PM EDT, a strong thunderstorm was located near Berlin, or 13
miles west of North Adams, moving east at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
North Adams, Adams, Williamstown, Cheshire, Berlin, Hancock, New
Ashford, Berkshire, Lanesborough, Greylock, North Stephentown, Sweets
Corner, Soldiers Memorial Field, West Stephentown, North Hancock,
Cheshire Harbor, Arnoldville, Town Crest Village, Maple Grove and
Center Berlin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4249 7311 4257 7348 4275 7345 4274 7306
TIME...MOT...LOC 1905Z 272DEG 19KT 4265 7337

Frugis
Special weather statement, Aug 23, 3:30 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
330 PM EDT Sun Aug 23 2020

NYZ059-060-232015-
Eastern Greene-Western Columbia-
330 PM EDT Sun Aug 23 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GREENE COUNTY...

At 329 PM EDT, a strong thunderstorm was located near Athens, or near
Catskill, moving northeast at 5 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Hudson, Catskill, Athens, Lorenz Park, Athens Station, Hamburg Light,
Jefferson Heights, Leeds, Limestreet, West Athens, Three Town Bridge,
South Cairo and Stottville.

This includes Interstate 87 near exit 21.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4222 7387 4229 7400 4237 7385 4226 7373
TIME...MOT...LOC 1929Z 237DEG 5KT 4228 7388

CS
Special weather statement, Aug 23, 3:35 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
335 PM EDT Sun Aug 23 2020

NYZ051-052-232015-
Eastern Albany-Western Albany-
335 PM EDT Sun Aug 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ALBANY COUNTY...

At 335 PM EDT, a strong thunderstorm was located near Westerlo, or 9
miles southwest of Delmar, moving east at 10 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Westerlo, Feura Bush, Clarksville, Keefers Corners, South Berne, East
Berne, Reidsville, Snyders Corners, Bramans Corners, Bensons Corners,
Wolf Hill and Helderberg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4249 7411 4262 7410 4259 7382 4251 7394
TIME...MOT...LOC 1935Z 281DEG 7KT 4257 7400

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 1:38 PM EDTSpecial Weather StatementALYAlbany52 min
Aug 23, 2:26 PM EDTSpecial Weather StatementALYAlbany49 min
Aug 23, 2:37 PM EDTSpecial Weather StatementALYAlbany53 min
Aug 23, 2:39 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer66 min
Aug 23, 2:53 PM EDTSpecial Weather StatementALYGreene37 min
Aug 23, 3:01 PM EDTSpecial Weather StatementALYWarren29 min
Aug 23, 3:05 PM EDTSpecial Weather StatementALYAlbany25 min
Aug 23, 3:08 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer91 min
Aug 23, 3:08 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer67 min
Aug 23, 3:30 PM EDTSpecial Weather StatementALYColumbia45 min
Aug 23, 3:35 PM EDTSpecial Weather StatementALYAlbany40 min
Aug 23, 3:54 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Rensselaer99 min
Aug 23, 3:54 PM EDTSpecial Weather StatementALYWarren51 min
Aug 23, 4:23 PM EDTSpecial Weather StatementALYGreene37 min
Aug 23, 4:31 PM EDTSevere Thunderstorm WarningALYWarren, Washington29 min
Aug 23, 4:36 PM EDTSpecial Weather StatementALYSchoharie24 min
Aug 23, 4:43 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie62 min
Aug 23, 4:53 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady45 min
Aug 23, 5:22 PM EDTSpecial Weather StatementALYSchenectady23 min
Aug 23, 5:41 PM EDTSpecial Weather StatementALYAlbany34 min
Aug 23, 5:59 PM EDTSpecial Weather StatementALYWarren31 min
Aug 23, 6:39 PM EDTSpecial Weather StatementALYWashington36 min
Aug 23, 6:48 PM EDTSpecial Weather StatementALYColumbia27 min
Aug 23, 6:52 PM EDTSpecial Weather StatementALYGreene38 min
Aug 23, 6:58 PM EDTSpecial Weather StatementALYWashington32 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.